I've had the discharge for about two weeks now.
Brown discharge is actually spotting or what we might call breakthrough bleeding. There are many reasons for breakthrough bleeding.
1) When beginning a new pill you can have some breakthrough bleeding for a cycle or two. Then it should resolve, if it doesn't you need to see your provider for cervical cultures and possibly changing your birth control pill.
2) Brown spotting can also be due to not taking the pill correctly. The pill should be taken at about the same time every day. Some patients if they miss a pill or are late by several hours will have brown spotting.
3) Some antibiotics can also cause brown spotting because they are interfering with antibiotics absorption or receptor sites.
4) vomiting and diarrhea will interfere with the absorption of a pill.
If any of the above could be re you, try to fix it by changing what can be changed.
Set an alarm on your phone to remind you about when to take you birth control pills
Ask your provider about antibiotic's and your birth control pills
If you are new to the pill just give it some time maybe two cycles. After that I would discuss it with your provider. Ptoon
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Oct 2014 • 1 answer
Updated 8 Mar 2018 • 3 answers
Updated 9 days ago • 53 answers
Updated 13 Oct 2015 • 1 answer
Updated 10 Nov 2015 • 1 answer